|swelling of face, legs & feet
Oct 12, 2012
im hiv positive,i get swelling of face, legs & feet since last 2 months,i have been taking tablet Lamistar30 & efavirenz since last 1 year. im also under treatment for TB since last 1 year, can you please tell me why do i get swelling? is it d side effect of these tablets?
| Response from Dr. Henry
Swelling as you describe warrants a clinical evaluation. Concern about heart, renal, nutrition, liver, allergic, blood clot problems would be on the list of concern. Lamistar30 (lamivudine and stavudine) could contribute to some complications resulting in swelling but usually there is another explanation. Efavirenz would be less likely a contributing factor. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.